# SDR RAIA201403190002

- Difficulty date: March 19, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N856HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145441
- Aircraft time: 23,956 hours, 18,530 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WILL NOT CLOSE DURING PREFLIGHT.  MAINTENANCE RIGGED DOOR AND SWITCH, OPS CHECKED GOOD.
